Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 23, NWS Tulsa, OK

May 4, 2022Okfuskee County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 4, 2022, 7:18 PM CDT for Okfuskee County, Oklahoma. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2022, 7:18 PM CDT (00:18 UTC)
Expired
May 4, 2022, 8:00 PM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

County Okfuskee County, OK

The radar

The Norman radar (KTLX), 78 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 7:44 PM CDTTORNADO4 Sw Okemah, OKTHIS TORNADO BLEW DOWN SEVERAL TREES AND SNAPPED LARGE TREE LIMBS.
May 4, 7:45 PM CDTTORNADO2 Wsw Okemah, OKSPOTTER 2WSW OF OKEMAH REPORTED A TORNADO ONE HALF MILE W CROSSING I-40.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 1:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

961 
WFUS54 KTSA 050018
TORTSA
OKC107-050100-
/O.NEW.KTSA.TO.W.0023.220505T0018Z-220505T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
718 PM CDT Wed May 4 2022

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Western Okfuskee County in east central Oklahoma...

* Until 800 PM CDT.
    
* At 717 PM CDT, a severe thunderstorm with strong low level rotation
  that could produce a tornado at any time was located 5 miles
  southwest of Cromwell, moving northeast at 20 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Okemah...                         Weleetka...
  Bearden...                        Castle...
  Clearview...                      

This includes Interstate 40 in Oklahoma between mile markers 212 and
225.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3540 9654 3540 9644 3546 9644 3546 9646
      3543 9650 3557 9632 3535 9612 3529 9629
      3529 9644 3539 9644 3539 9654
TIME...MOT...LOC 0017Z 231DEG 17KT 3528 9652 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

69
2 follow-up statements
373 
WWUS54 KTSA 050029
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
729 PM CDT Wed May 4 2022

OKC107-050100-
/O.CON.KTSA.TO.W.0023.000000T0000Z-220505T0100Z/
Okfuskee OK-
729 PM CDT Wed May 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
OKFUSKEE COUNTY...
    
At 729 PM CDT, a confirmed tornado was located over Cromwell, moving
northeast at 25 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Okemah...                         Weleetka...
Bearden...                        Castle...
Clearview...                      

This includes Interstate 40 in Oklahoma between mile markers 212 and
225.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3547 9644 3557 9632 3535 9612 3529 9629
      3529 9644
TIME...MOT...LOC 0029Z 229DEG 20KT 3533 9644 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

69
587 
WWUS54 KTSA 050045
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
745 PM CDT Wed May 4 2022

OKC107-050100-
/O.CON.KTSA.TO.W.0023.000000T0000Z-220505T0100Z/
Okfuskee OK-
745 PM CDT Wed May 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
OKFUSKEE COUNTY...
        
At 745 PM CDT, a confirmed tornado was located near Okemah, moving
northeast at 30 mph.

HAZARD...Damaging tornado and ping pong ball size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Okemah...                         Bearden...
Castle...                         Clearview...

This includes Interstate 40 in Oklahoma between mile markers 212 and
225.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3547 9644 3557 9632 3536 9613 3531 9644
TIME...MOT...LOC 0045Z 224DEG 25KT 3541 9634 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

69

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 4, 6:42 PM CDT, 36 minutes earlier.

Area forecast discussion, May 4, 6:42 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
642 PM CDT Wed May 4 2022

...New AVIATION...

.SHORT TERM...
(The rest of this afternoon through tonight)
Issued at 138 PM CDT Wed May 4 2022

Warm front is currently lifting north near the I-40 corridor with
upper 60s to near 70 dew-points extending south down to the Red
River. As additional heating continues MlCAPES around 2000 J/kg
are expected along and south of frontal boundary. Isolated strong
to severe thunderstorms have already developed across portions of
western Oklahoma. Latest mesoscale trends, including CAM solutions
suggest that scattered strong to severe storms will develop across
central Oklahoma, spreading into portions of eastern Oklahoma by
early evening in association with approaching upper level jet
streak. Large hail and damaging winds will be likely with any
storms that develop with an enhanced tornado threat along/south of
frontal boundary.

PWATs have already climbed to 1.5 inches over much of the area
and will likely continue to increase into the 1.75 to 2.00 inch
range overnight. In additional to the scattered storms this
evening, convection to the west will likely grow upscale, with a
MCS sweeping through Eastern Oklahoma into northwest Arkansas by
Thursday morning. A swath of 1 to 3 inches have already occurred
just south of I-44 and with additional rainfall overnight, significant
flash flooding will be possible in some areas with locally 5 to 6
inches possible through Thursday. Several main-stream rivers are
also expected to rise above flood.

&&

.LONG TERM...
(Thursday through Wednesday)
Issued at 138 PM CDT Wed May 4 2022

Still a little uncertainty regarding how much atmosphere can
destabilize behind main convection line and ahead of approaching
cold front, but the overall heavy rain threat should begin to
shift east of the region by late afternoon. At least a limited
severe threat will be possible across southeast Oklahoma/northwest
Arkansas.

Dry forecast still expected over the weekend into early next week
with a continued warming trend. Gusty south winds will also develop,
especially during the Sunday-Tuesday time frame. Low thunderstorm
chances return by Tuesday, however it appears approaching cold
front could stall north of the area which would keep overall precip
chances fairly low. Again, stayed fairly close to NBM guidance
through the extended periods.

&&

.AVIATION...
(00Z TAFS)
Issued at 639 PM CDT Wed May 4 2022

Widespread showers and thunderstorms and poor flying conditions
will occur at all sites overnight into early Thursday. Some
improvement is expected as the day goes on Thursday, but MVFR
ceilings will persist through the day.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  74  53  74 / 100  70  20   0
FSM   63  76  55  75 /  90  90  40   0
MLC   63  75  51  77 /  90  70  10   0
BVO   61  74  52  74 / 100  70  20   0
FYV   60  74  52  71 /  90  90  50  10
BYV   57  74  53  68 /  90  90  60  10
MKO   62  74  51  73 /  90  80  20   0
MIO   59  74  53  69 / 100  90  40  10
F10   62  74  50  75 / 100  60  10   0
HHW   64  77  53  79 /  80  90  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday afternoon for OKZ049-053>076.

AR...Flood Watch through Thursday afternoon for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...12
LONG TERM....12
AVIATION...05
Hazardous weather outlook, May 4, 4:29 PM CDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
429 PM CDT Wed May 4 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
429 PM CDT Wed May 4 2022

...SEVERE WEATHER EXPECTED WITH THE POTENTIAL FOR A FEW STRONG
   TORNADOES...
...SIGNIFICANT FLOODING LIKELY TONIGHT INTO THURSDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Remainder of This Afternoon and Tonight.

TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma.
	ONSET...After 5 PM.

    AREA AT GREATEST RISK...East-Central Oklahoma.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Eastern Oklahoma.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...

Scattered severe storms thunderstorms will likely develop by late
afternoon or early evening across portions of eastern Oklahoma.
These storms will be capable of large hail, damaging winds and
tornadoes. A few strong tornadoes will be possible over east-central
Oklahoma near a warm frontal boundary.

More widespread thunderstorms to the west are likely to organize
into a squall line and push eastward across the area overnight into
Thursday. The squall line will pose a damaging wind threat, with
potential for isolated gusts above 70 mph, and possibly tornadoes.

In addition, the threat for significant flash flooding continues to
increase given multiple rounds of thunderstorms with heavy rainfall
expected. A flash flood watch is in effect through Thursday
afternoon. Widespread 2 to 3 inches of rain are expected with
locally 5 to 6 inches likely in some locations.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Severe Thunderstorm Potential...High Wind Potential...
           Heavy Rain Potential.
FRIDAY...No Hazards.
SATURDAY THROUGH MONDAY...High Wind Potential.
TUESDAY...Thunderstorm Potential and high wind Potential.

EXTENDED DISCUSSION...
Severe weather could be ongoing early Thursday morning and storms
may also redevelop Thursday afternoon along an advancing cold
front. While uncertainty remains in the coverage of storms by
Thursday afternoon, any storms which do develop would pose a risk
of severe weather.

Dry and mild weather prevails Friday before a notable change
occurs over the weekend. Hot and humid conditions will develop
Sunday and persist through early next week. The early season heat
often raises potential for heat stress for any outdoor activities.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 4, 6:17 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT WED MAY 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             3 NW SAND SPRINGS       36.18N 96.15W
05/04/2022  E1.00 INCH       OSAGE              OK   PUBLIC

            SOCIAL MEDIA REPORT OF 1 INCH HAIL AT THE
            SAND SPRINGS POGUE AIRPORT.

&&

JDS
Local storm report, May 4, 6:22 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT WED MAY 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             SAND SPRINGS            36.14N 96.10W
05/04/2022  E1.25 INCH       TULSA              OK   PUBLIC

            SOCIAL MEDIA REPORT OF HALF DOLLAR HAIL IN
            SAND SPRINGS.

&&

JDS
Special weather statement, May 4, 6:34 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
634 PM CDT Wed May 4 2022

OKZ054>056-050015-
Osage OK-Nowata OK-Washington OK-
634 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of eastern Osage,
Washington and northern Nowata Counties through 715 PM CDT...

At 634 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
south of Bartlesville, moving northeast at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Bartlesville...                   Dewey...
South Coffeyville...              Copan...
Ochelata...                       Lenapah...
Wann...                           Bartlesville Municipal Airport...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3699 9541 3656 9592 3665 9611 3700 9591
TIME...MOT...LOC 2334Z 218DEG 48KT 3668 9596

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, May 4, 6:36 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
636 PM CDT Wed May 4 2022

OKZ055-056-060-061-050015-
Tulsa OK-Rogers OK-Nowata OK-Washington OK-
636 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of northern Rogers,
southeastern Washington, southwestern Nowata and northeastern Tulsa
Counties through 715 PM CDT...

At 635 PM CDT, Doppler radar indicated a strong thunderstorm over
Collinsville, moving northeast at 45 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Nowata...                         Owasso...
Skiatook...                       Collinsville...
Chelsea...                        Oologah...
Foyil...                          Talala...
Vera...                           New Alluwe...
Watova...                         Bushyhead...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3661 9543 3660 9543 3660 9541 3653 9533
      3653 9534 3651 9536 3651 9543 3647 9544
      3625 9588 3635 9600 3677 9566
TIME...MOT...LOC 2335Z 225DEG 40KT 3637 9587

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Special weather statement, May 4, 6:47 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
647 PM CDT Wed May 4 2022

OKZ054>056-060-061-050015-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
647 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of northwestern Rogers,
east central Osage, southern Washington, southwestern Nowata and
north central Tulsa Counties through 715 PM CDT...

At 647 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Avant, moving northeast at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Bartlesville...                   Skiatook...
Barnsdall...                      Ramona...
Ochelata...                       Avant...
Talala...                         Vera...
Watova...                         Wolco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3630 9604 3643 9628 3679 9597 3657 9554
TIME...MOT...LOC 2347Z 231DEG 41KT 3646 9600

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, May 4, 7:04 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
704 PM CDT Wed May 4 2022

OKZ064-050030-
Creek OK-
704 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of central Creek County
through 730 PM CDT...

At 704 PM CDT, Doppler radar indicated a strong thunderstorm over
Depew, moving northeast at 45 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Bristow...                        Mannford...
Kellyville...                     Depew...
Shamrock...                       Milfay...

This includes Interstate 44 between mile markers 179 and 209.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3586 9662 3616 9638 3610 9630 3608 9630
      3608 9626 3595 9607 3569 9649 3580 9662
TIME...MOT...LOC 0004Z 222DEG 38KT 3582 9651

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:01 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington29 min
May 4, 7:04 PM CDTSpecial Weather StatementTSACreek26 min
May 4, 7:09 PM CDTSevere Thunderstorm WarningTSACreek21 min
May 4, 7:29 PM CDTSpecial Weather StatementTSATulsa31 min
May 4, 7:38 PM CDTSpecial Weather StatementTSARogers37 min
May 4, 7:42 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers33 min
May 4, 7:53 PM CDTFlash Flood WarningTSAOkfuskee, Okmulgee4 hr
May 4, 7:54 PM CDTSpecial Weather StatementTSARogers36 min
May 4, 7:56 PM CDTTornado WarningTSAOkfuskee, Okmulgee49 min
May 4, 8:16 PM CDTSpecial Weather StatementTSACraig, Ottawa29 min
May 4, 8:18 PM CDTRiver Flood WarningTSAOttawa5 days
May 4, 8:29 PM CDTRiver Flood WarningTSALeFlore36 hr
May 4, 8:33 PM CDTSevere Thunderstorm WarningTSAOkfuskee57 min
May 4, 8:42 PM CDTTornado WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee48 min
May 4, 8:53 PM CDTTornado WarningTSAOkfuskee52 min
May 4, 9:00 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner4 hr
May 4, 9:04 PM CDTSpecial Weather StatementTSAOttawa26 min
May 4, 9:24 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner66 min
May 4, 9:38 PM CDTTornado WarningTSAOkfuskee, Okmulgee52 min
May 4, 10:08 PM CDTSpecial Weather StatementTSACreek37 min
May 4, 10:12 PM CDTSpecial Weather StatementTSAPawnee33 min
May 4, 10:15 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg60 min
May 4, 10:28 PM CDTSpecial Weather StatementTSAOkfuskee32 min
May 4, 10:30 PM CDTSpecial Weather StatementTSACherokee, Wagoner45 min
May 4, 10:35 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner7 hr
May 4, 10:36 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee39 min
May 4, 10:40 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee4 hr
May 4, 10:45 PM CDTSpecial Weather StatementTSAPawnee30 min
May 4, 10:48 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee27 min
May 4, 11:08 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage37 min
May 4, 11:12 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee48 min
May 4, 11:12 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Muskogee48 min
May 4, 11:14 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee46 min
May 4, 11:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah49 min
May 4, 11:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa45 min
May 4, 11:35 PM CDTFlash Flood Warning Considerable damage threatTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner11 hr
May 4, 11:54 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatTSAOkmulgee5 hr
May 4, 11:55 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington29 min
May 4, 11:57 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa48 min
May 5, 12:03 AM CDTSpecial Weather StatementTSACreek, Tulsa42 min
May 5, 12:09 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Okmulgee, Wagoner36 min
May 5, 12:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah47 min
May 5, 12:27 AM CDTAreal Flood AdvisoryTSATulsa4 hr
May 5, 12:44 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okmulgee31 min
May 5, 12:58 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee47 min
May 5, 1:03 AM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more7 hr
May 5, 1:13 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okmulgee47 min
May 5, 1:49 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha41 min
May 5, 2:18 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha and 1 more42 min
May 5, 2:34 AM CDTSpecial Weather StatementTSASequoyah26 min
May 5, 2:39 AM CDTRiver Flood WarningTSAOttawa4 days
May 5, 2:55 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah50 min
May 5, 3:19 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Sequoyah4 hr
May 5, 3:46 AM CDTFlash Flood WarningTSALatimer2 hr
May 5, 5:43 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner12 hr
May 5, 6:09 AM CDTAreal Flood WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more11 hr
May 5, 7:53 AM CDTAreal Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more9 hr
May 5, 8:10 AM CDTRiver Flood WarningTSATulsa6 hr
May 5, 8:14 AM CDTRiver Flood WarningTSARogers, Tulsa36 hr
May 5, 8:28 AM CDTRiver Flood WarningTSAMuskogee24 hr
May 5, 8:39 AM CDTRiver Flood WarningTSANowata48 hr
May 5, 10:22 AM CDTAreal Flood WarningTSAOkfuskee, Okmulgee7 hr
May 5, 10:30 AM CDTSpecial Weather StatementTSAOkmulgee30 min
May 5, 11:12 AM CDTSpecial Weather StatementTSAPawnee33 min
May 5, 11:25 AM CDTSpecial Weather StatementTSAOkfuskee35 min
May 5, 12:00 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner2 hr
May 5, 12:04 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Tulsa26 min
May 5, 12:22 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner38 min
May 5, 12:30 PM CDTSpecial Weather StatementTSAWagoner30 min
May 5, 12:54 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner24 min
May 5, 1:00 PM CDTSpecial Weather StatementTSAMayes30 min
May 5, 1:01 PM CDTSpecial Weather StatementTSACherokee, Muskogee44 min
May 5, 1:06 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg39 min
May 5, 1:19 PM CDTSpecial Weather StatementTSACherokee26 min
May 5, 1:24 PM CDTSpecial Weather StatementTSAChoctaw36 min
May 5, 1:29 PM CDTSevere Thunderstorm WarningTSAChoctaw46 min
May 5, 1:33 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware42 min
May 5, 1:35 PM CDTRiver Flood WarningTSAOsage, Tulsa7 hr
May 5, 1:36 PM CDTRiver Flood AdvisoryTSATulsa15 hr
May 5, 1:41 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg34 min

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.